MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ESPRIT¿; SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE

ABBOTT VASCULAR INC. ESPRIT¿; SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE
Model Number 1203250-38
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Thrombosis/Thrombus (4440)
Date of Event 09/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the procedure was performed on (b)(6) 2025 to treat a mildly calcified, mildly tortuous left anterior tibial artery.The 2.50x38mm esprit btk resorbable scaffold was implanted.It was noted that during scaffold implantation, post-dilation was not performed.On (b)(6) 2025, the patient presented with pain in the lower left leg and angiogram revealed scaffold thrombosis; however, no treatment was given.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.The reported patient effect(s) of thrombosis is listed in the esprit btk everolimus eluting resorbable scaffold systems instructions for use as a known patient effect(s) of coronary stenting procedures.There is no indication of a product quality issue with respect to manufacture, design or labeling.

Brand Name
ESPRIT¿
Common Device Name
SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23305135
Report Number2024168-2025-11131
Device Sequence Number13271173
Product Code NXW
UDI-Device Identifier08717648357251
UDI-Public(01)08717648357251(11)250227(17)270226(10)5022761
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P230036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1203250-38
Device Catalogue Number1203250-38
Device Lot Number5022761
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown